Seborrheic Dermatitis and Psoriasis: Both Caused by Antibiotics Induced Fungal Overgrowth

If you are one of those close-minded people who thinks that psoriasis is something entirely different than seborrheic dermatitis and surely not curable with fluconazole you may want to avoid reading this article.

In this post I will present you a testimonial of one seborrheic dermatitis sufferer who shared his experiences with his diagnosis and how it developed.

His words speak for themselves and if you know how stubborn and health destroying the yeast and fungal infections can be you will think twice next time you get strep throat and your doctor will prescribe you penicillin or amoxicillin which both support the fungal growth immensely.

Here is the testimonial of the above mentioned seborrheic dermatitis sufferer:


I came down with strep throat about three weeks ago and ended up getting the antibiotic called amoxicillin. I took it for 3 days and got a rash the following day. The rash didnt bother me cause I just thought it was a side effect. After the rash went away I started getting patches of dry skin and flaky eye brows right away. I went to the dermatologist and he said it was seborrheic dermatitis. But that wasnt the only symptom I got. I started getting fungus on my toe as well as heartburn, nausea, and a metallic taste in my mouth when I would eat. Im just really confused on what has happened and need help. After doing research I believe it has something to do with my gut.

by user #195623

OK, we don’t know what was that first rash he developed.

Maybe it was a fungal infection of the skin and maybe it was some kind of allergy or skin toxicity caused by amoxicillin or its metabolites.

And it doesn’t really matter, because all his symptoms if they would appear spontaneously and one at a time during the life they could be caused by a lot of different causes. But since they appeared all in a short period of time after the treatment with antibiotics the chances are that all problems share one cause.

Antibiotics are routinely used in research to suppress the growth of bacteria in medium (Petri dish) when the scientists need to grow the fungi.

Was that cause a fungal infection?

I am sure it was that!

 

Toe fungus?

It is fungal infection!

 

Heartburn?

Fungus (and antibiotics induced dysbiosis) impaired intestinal peristalsis and fermentation leads to gas production and its release “the shorter way out”.

You know, if the gas is produced in the first part of the small intestine it is way easier for that gas to get out through the stomach (burping or slow gas release without even you noticing it) than releasing the gas as farts.

The gas produced in the upper part of the small intestine pushes against the stomach sphincters and this allows the stomach acid to go up into the esophagus.

This causes the heartburn!

Long-term leaking of the stomach acid this way decreases the pH in the mouth which causes the tooth decay!

Especially during the sleep when we lie and stomach acid can easily leak into the esophagus and mouth.

In some people this problem is so huge that they can’t sleep without having a few pillows under their head and upper part of the back in order to avoid acid leak out of the stomach.

And what causes that nausea?

The toxic gas (containing the nitrogen metabolites) produced by bacteria and fungi in the small intestine activates probably the chemoreceptors found in the stomach and this leads to nausea. It is the same as if you ate spoiled food (food in advanced stage of fungal and

You may also like...

Leave a Reply

Your email address will not be published.